Aug 29, 2012
hello doctor ...thanks again for answering my previous questions. iam 40 Indian cd4 348...i have been to art treatment for last 45 days. everyday iam suffering after taking treatment. initially i had skin rashes all over body and ear infection. i was taking zedovine,lamiudine&nevrapine morning and night. after rashes doctor changed nevrapine to effiraveng. so iam taking zedovidine+lamiudine morning and night. and effiranvenz in the night fro last 15 days. every night bad dreams. skin rashes gone completly,but i can see wrinkles dry skin on both the arms. before i was very active man now always in hangover till 5pm. people says it will go after 1 month or so. u suggested me to change to nevirapine instead of effiravenj. iam afraid if again rashes appears?now a days iam taking hygienic food. vitamins etc. iam annoyed. kindly advice doctor.
| Response from Dr. Henry
If hangover persists then may consider changing timing of efavirenz in the AM or a lower dose if have suppressed OK and other dose formulations are available. In US we would consider a boosted protease inhibitor based regimen if continuing to have problems with NNRTI class of drugs. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.